Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have addiction to spasmo proxyvon, previously corex. Quit and marry?

I have been addicted to spasmo proxyvon since the last 4.5 years, and take 4-5 capsules each day. Before that I had addiction of Corex for the past 4 years. Can you suggest if I can quit my current / last addiction (spasmo) now. Should I go ahead and get married. If I get married, considering my past addictions , do I have a very big chance to expire prematurely. Then I will be spoiling another life, and would not want to do so.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
thanks for using health care magic.
I have gone through your history.

You must quit the spasmo proxyvon. for that you should consult de-addiction center in which your doctor can plan your de-addiction.
I do not think the addiction itself can cause early death but it increases morbidity.
You can plan marriage accordingly.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor